# SDR ABXA050243

- Difficulty date: October 7, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N964AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47781
- Aircraft time: 38,536 hours, 41,165 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Fitting
- Condition: Leaking
- Location: Oxygen Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT FLIGHT LEVEL 350, NOTICED CREW 02 BOTTLE WAS LOSING PRESSURE.  DESCENDED TO LOWER ALTITUDE (170).  REMAINDER OF FLIGHT, PRESSURE REMAINED AT 1000 PSI.  SERVICED CREW 02 BOTTLE TO 1800 (WAS 1000) PSI.  FOUND LINE FROM BOTTLE TO VALVE FITTING ON BULKHEAD LEAKING.  REMOVED LINE, CLEANED FITTING.  REINSTALLED LINE, NO LEAK NOTED.  LEAK CHECKED SYS AT BACK OF ALL 3 02 REGULATORS.  REMOVED SIDE PANEL ON F/O'S LOWER SIDEWALL & LEAK CHECKED FITTING BELTING PANEL.  REINSTALLED PANEL & ALL 3 REGULATORS, LEAK CHECKED.  ALL LINES LEAK CHECKED GOOD.  ALL 3 MASKS AND REGULATRORS GOOD.  PRESSURE HELD STEADY FOR 2.5 HRS AFTER MASK CHECKS & FIXING LEAK IN LINE 02 PRESSURE WAS 1750 PSI AT 16:15 GMT 10-08-05.
